# SDR HAIHEEA9216

- Difficulty date: March 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16938
- Make and model: Bell 206L-1
- Aircraft serial: 45157
- Engine: Allsn 250C28B
- System (JASC): 7250 · Turbine Section
- Part: Nozzle
- Part number: 23008054
- Condition: Cracked
- Location: Nr 1
- Part time: 538 hours
- Component: 23033185
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO METAL IN OIL.  TURBINE DISASSEMBLED DUE TO HIGH GEARBOX PRESSURE ON TEST CELL.  UPON INSPECTION OF TURBINE PARTS NOTED:  CRACKED BEYOND SERVICEABLE LIMITS ON #1 NOZZLE VANES AND OUTER BAND. INSTALLED A NEW #1 NOZZLE.
